# SDR IPXA2022052482432

- Difficulty date: May 17, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 65,658 hours, 22,684 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Centertank 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA  CRACK ON CENTER WING TANK STIFFENER (P/N: 111T2011-6) ON STA 785.9, RBL 55.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.83.01,
